| Model Number |
46129 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.Product analysis determined that the visual inspection did not reveal any tube separations.The returned edms system had several biological debris and a drainage bag full of blood.Considering the nature of pressurized testing and safety of lab personnel, deco ntamination/testing was not permitted on the returned device.The device was discarded due presence of a big pool of blood in the product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the tubing became dislodged between the collection chamber and collection bag.The device was originally placed on (b)(6) 2024 and in use for 6 days.The device was replaced with another manufacturer's device.The patient's status at the time of the report was alive-no injury.The patient was admitted for aneurysm subarachnoid hemorrhage (sah) with subsequent aneurysm coil placement.